Header

UZH-Logo

Maintenance Infos

Asymptotic and bootstrap confidence bounds for the structural average of curves


Wang, Kongming; Gasser, Theo (1998). Asymptotic and bootstrap confidence bounds for the structural average of curves. The Annals of Statistics, 26(3):972-991.

Statistics

Citations

Dimensions.ai Metrics
8 citations in Web of Science®
10 citations in Scopus®
8 citations in Microsoft Academic
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:04 Faculty of Medicine > Epidemiology, Biostatistics and Prevention Institute (EBPI)
Dewey Decimal Classification:610 Medicine & health
Scopus Subject Areas:Physical Sciences > Statistics and Probability
Social Sciences & Humanities > Statistics, Probability and Uncertainty
Language:English
Date:1998
Deposited On:05 Aug 2015 14:07
Last Modified:30 Jul 2020 18:22
Publisher:Institute of Mathematical Statistics
ISSN:0090-5364
OA Status:Closed
Publisher DOI:https://doi.org/10.1214/aos/1024691084

Download

Full text not available from this repository.
View at publisher

Get full-text in a library